Translator Disclaimer
2010 On the regularization of conservative maps
Artur Avila
Author Affiliations +
Acta Math. 205(1): 5-18 (2010). DOI: 10.1007/s11511-010-0050-y

Abstract

We show that smooth maps are C1-dense among C1 volume-preserving maps.

Citation

Download Citation

Artur Avila. "On the regularization of conservative maps." Acta Math. 205 (1) 5 - 18, 2010. https://doi.org/10.1007/s11511-010-0050-y

Information

Received: 13 October 2008; Published: 2010
First available in Project Euclid: 31 January 2017

zbMATH: 1211.37029
MathSciNet: MR2736152
Digital Object Identifier: 10.1007/s11511-010-0050-y

Subjects:
Primary: 37D20
Secondary: 37C20C, 37D25, 37D30, 37J10

Rights: 2010 © Institut Mittag-Leffler

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.205 • No. 1 • 2010
Back to Top